Jump to content
Important Survey - Please Participate ×

is this tolerance withdrawal. please


[sa...]

Recommended Posts

I have been taking klonopin for 3 years now and have always tried taking pieces, never full pills because a week into it i researched all the horrible youtube videos and scared myself, but i still had cronic anxiety and trusted the doctor. I am prescribed both 3 mg of klonopin a day and 1mg of xanax a day for breakthrough anxiety. I have always takin both meds as needed. Somedays i will take several xanax then the next day just .5 doses of klonopin. Never at the exact same time, just going by how i feel and if I'm anxious. Now within the last year I cannot shower without my entire face turning red and dry. Any cream or moisturizer makes my face go crazy. I have horrible circulation, my fingernail beds have lines and dents and there are white spots under the nail like the blood flow and circulation is gone. I am constantly short of breath and constantly panicked that i have a disease or something terminal. My toe nails are all pale and one is falling off currently. I feel lethargic and my hair is thinning and falling out. I have stockpiled this medication in some ways by taking less than prescribed and these different dosages. I just quit smoking cold turkey, thinking that could be causing the skin and circulation issues and just trying to get my health better . I'm 29 years old and if i wear socks and take them off theres a red ring around my foot for a long time. Im just scared and want to know if by taking these different dosages at different times and trying to keep the dosages low if I've hit tolerance and its time to start taking this medication serious. Ive gone to a hospital, its causing severe digestive constipation issues and i just want to be able to take a shower and not come out to my skin covered in a red rash that keeps me inside all day on google looking up symptoms and scaring myself. Its a never ending ball of anxiety and no one , NO ONE truly understands. Which is why I'm here.
Link to comment
Share on other sites

  • 9 months later...
Hiya,  this app s tolerance wd and I’ve experienced all the same sxs.  So being careful and not taking full or increased doses does put us in a state of wd until we can swap over to something with a longer half life to enable a more stress free taper.  Hope you’ve had some help since this post ....
Link to comment
Share on other sites

Some of it certainly could be tolerance WD. I never experienced many of the symptoms you are experiencing (except health anxiety), but others have. I definitely have experienced some psychical symptoms, though. Sometimes, I think that certain symptoms occasionally get attributed to benzo WD when they might not actually be related. Sometimes, it might just be us freaking ourselves out which causes more anxiety, or it could be totally unrelated. With that said, many others have experienced similar symptoms, so it is entirely possible it's related to the benzos.

 

I was also a bit careless in how and when I took my benzos, sometimes interchanging them with z-drugs or taking lower or higher amounts depending on how much difficulty I was having going to sleep, or with anxiety. In hindsight, I think that dosing this way is definitely a bad idea and I would not recommend it to anyone. IF benzos are to be taken AT ALL, I think that they should be either taken ONLY as needed and only if absolutely needed (like preferably no more than 2-3 times per month), OR be taken consistently as prescribed. I'm not exactly sure how much you were taking (your doc had you on a kind of high dose), but I would try and decide on an amount of klonopin to take (maybe using the average that you've been taking over the past year or so), and only take THAT amount, no more or less, and only at the times that it was originally prescribed to be taken (whether that was once, twice or 3 times a day). I'm just saying try to be even and consistent about it. See if you can stabilize a bit over the next couple of weeks, and then start thinking about a taper. Best of luck!

Link to comment
Share on other sites

Hi there, I was on Klonopin for 3 years and then same things began to happen. Red dry skin, also hive like rashes and so on. That’s when I decided to taper off. Are you able to switch to Valium? I ask for two reasons. One, if you want to stay on the benzo then Valium is not as strong as Klonopin and two, if you want to taper off the Klonopin Valium is a better option to taper off of as well. I changed all my soaps and detergents to organic, used only organic creams and it helped a little but this definitely a result of the K.

If you do decide to taper I would suggest you get off the Klonopin first and then the next.  I’m 5 months 1 week now with no meds and my skin is still a huge problem. Hopefully you’re leaning towards tapering off and using coping strategies instead to manage your anxiety. One thing I realized now is that if I was more persistent with these techniques I may have been able to avoid being on it so long. Sounds like your in the beginning stages so tapering is something to really consider before it gets much worse.

I feel for you, stay strong

Link to comment
Share on other sites

I also agree whit switching to valium, especially if you feel that the skin symptoms you are experiencing are related to klonopin. I never experienced those skin symptoms on klonopin, but that means nothing really. It would be interesting to maybe hear a few others experiences specifically relating to klonopin and the skin symptoms, especially if they did not experience these other symptoms on other benzos. Only reason I mention this, is that doing a quick crossover to valium can be a little difficult and tricky, and unless it is certain (which is hard to say) that the k-pins are causing the skin problems, I think it would be best to stabilize before crossing over... and then once feeling a bit more stabilized, either switching to the V, or doing a slower cross taper to the V.
Link to comment
Share on other sites

What do you do if your (in)competent pdoc will NOT let you crossover to V from K????????

 

I am dry cut tapering in week 12.

Down from 3 mg K daily to 1 mg daily

LOTS of sxs

 

thanks for any help

Link to comment
Share on other sites

Hi again, I’ve done tonnes of research regarding skin problems and seen many doctors all concluding it was a result of Klonopin. This can occur as a result from various Benzos as well. They have even coined the term Benzo Rash which is what the dry red skin then evolve into. If I had of known during my taper that tapering from Valium is not as maddening as Klonopin as far as extremely intense anxiety and a plethora of other mental and physical symptoms I would have made the switch. Just trying to let others learn from my mistakes or lack of insight so to speak and prevent others from suffering as much as I and others have. Sending you positive vibes, you got this
Link to comment
Share on other sites

×
×
  • Create New...